# SDR UALA2012100105555

- Difficulty date: September 29, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 44,480 hours, 11,252 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 179
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM STATUS ON LINK STATUS PAGE IS NO COMM.  CREW COMMENTS:  SATCOM UNAVAILABLE NO BOMM ON ACARS STATUS MESSAGE LOW GAIN.  TROUBLESHOT PER AMM 23-25-00 FOUND HGA HPA TX GAIN FAULT.  REMOVED & REPLACED M1782 HIGH POWER AMPLIFIER, OPS CHECK NORMAL.
